Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 3 (1949), 485-486
DOI: https://doi.org/10.1090/S0025-5718-49-99504-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    For references to previous tables of this sort see MTAC v. 1, p. 6, v. 2, p. 71, 210, v. 3, p. 96. A. J. C. Cunningham, Binomial Factorisations, v. 1, London 1923, p. 140-141. See MTAC, v. 2, p. 71-72, 210-211, 252, 300.


Additional Information

Article copyright: © Copyright 1949 American Mathematical Society